# SDR AALA201809109037

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 24,696 hours, 9,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEAR THE L2 DOOR WAS DAMAGED.   REPLACED THE EMERGENCY LIGHT ASSEMBLY. TESTED OK IAW AMM 33-51-00.
